# SDR SWAA2019072235145

- Difficulty date: July 20, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 50,689 hours, 29,894 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Bypass Switch
- Part number: QA07995
- Part serial: RA78057
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, #2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  R&R FUEL FILTER BYPASS SWITCH PER AMM.
